# SDR 08FDEA01849

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 19,812 hours, 10,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53781041200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM FR 60 HAS 1 INCH CRACK ON VERTICAL FLANGE OUTBD OF SEAT TRACK 3 RT, -  Y1456 REMOVED CRACK AND INSTALLED CROSSBEAM REPAIR IAW A300-600 SRM 53-10-15, FIG 211.
